# SDR UPS97822908

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 9754011505
- Condition: Corroded
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, INTERNAL TITANIUM DOUBLER AT FS 220 TO 260 LONG 31R TO 35L HAS HEAVY CORROSION.  FABRICATED, REPLACEMENT DOUBLER PER DOUGLAS DWG 9754011.
